References for Sarvadaman Chowla

Version for printing

Books:

  1. J G Huard and K S Williams (eds), The Collected Papers of Sarvadaman Chowla, Volumes I-III, (Montréal, 1999).

Articles:

  1. R G Ayoub, Sarvadaman Chowla, J. Number Theory 11 (3) (1979) 286-301.
  2. R G Ayoub, Erratum : Sarvadaman Chowla, J. Number Theory 12 (1) (1980), 139.
  3. R G Ayoub, J G Huard and K S Williams, Sarvadaman Chowla (1907-1995), Notices Amer. Math. Soc. 45 (5) (1998), 594-598.
    http://www.ams.org/notices/199805/comm-chowla.pdf

JOC/EFR October 1998

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Chowla.html